# SDR DL76G060324

- Difficulty date: April 25, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 34,093 hours, 5,259 cycles
- Engine: Ge CF680C2B6F
- Engine time: 26,429 hours, 8,292 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 26,429 hours, 8,292 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE S/N 704871 FAILED BOROSCOPE OF 2ND STAGE NOZZLE GUIDE VANES.  ENGINE REMOVED.
